# SDR 95ZZZX3348

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2092U
- Make and model: Bell 206L-1
- Aircraft serial: 45697
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 206010335001
- Condition: Worn
- Location: Pylon
- Component: 206010350021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND BUSHINGS AND BEARINGS WORN BEYOND LIMITS.  PARTS REQUIRING REPLACEMENT:  4 EACH 206-010-338-001 SPACERS, 4 EACH 206-010-337-001 BEARINGS, 2 EACH 206-010-338-003 BUSHINGS, 2 EACH NAS 6605D64 BOLTS, AND 1 EACH 206-010-470-101 BEARING.  NORMAL USE CAUSES PARTS TO WEAR OUT TOO SOON.  WORN PARTS TT 634.3 HOURS,
